Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Discoloration of face. Fungus that causes dandruff. What is it? Why is it there?

Hi Dr, For a couple of years now i ve notice a discoloration on my face and a couple months ago i visited a Dr and he said it was fungus that cause dandruff and i was on alot of meds for awhile and it started to go away and i stop taking the meds but now i realize it s still there. What is the best thing to use to get rid of this.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi according to ur doctor discoloration of the face is due to tinea versicolor which is caused by same fungus as that of dandruff.but very rarely discoloration of face is due to is mainly due to cosmetics,hair dyes and steriod creams.even then try nizral ointment applied at night and use of nizral 200 mg cures it within a fortnight if it is a fungal infection .if no response then try niltan ointment at night with antioxidants for discoloration of face
Answered: Tue, 1 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor